# SDR MALA975649

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155591
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT ASSEMBLY AT SEAT 4AB BROKEN.  MAINTENANCE REPLACED LIGHT ASSEMBLY WITH SERVICEABLE UNIT.  ALL CHECKS GOOD.  (M)
